# SDR VNAA9803010

- Difficulty date: March 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N457PS
- Make and model: Dorner DO328100
- Aircraft serial: 3048
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Pitot Heat
- Part number: 0851GW
- Condition: Failed
- Location: Left
- Part time: 49,984 hours
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING THE TAXI OUT FOR TAKEOFF, A STANDBY PITOT HEAT FAIL WARNING MESSAGE WAS DISPLAYED.  THE AIRCRAFT RETURNED TO THE GATE.  OUTSTATION MAINTENANCE INSPECTED AND APPROVED THE AIRCRAFT, FOR A FERRY FLIGHT TO PIT.  THE FERRY FLIGHT WAS CONDUCTED WITHOUT INCIDENT.  PIT MAINTENANCE INSPECTED AND REPLACED THE STANDBY PITOT HEAD IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 34-11-04.  OPERATION CHECKS WERE COMPLIED WITH.
